# SDR GTIA2023090537454

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 41,877 hours, 19,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500900
- Condition: Damaged
- Location: Rh Wing
- Part time: 41,878 hours, 19,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK LOWER SURFACE HOLE CUTOUT FUEL TANK BTW RIB 18 AND RIB 19 ON RH WING. RAF-01 3073927-02 GENERATED-PERFORMED PERMANENT REPAIR ON CUTOUT OF RIB 18 AND RIB 19 ON RH WING OF FUEL TANK PANEL IAW A320 SRM 57-21-11-300-002. THIS REPAIR IS CATEGORY B. REQUIRED INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 22600 FC/ 45200 FH. SUBSEQUENT INSEPCTION AT INTERVALS OF 4300 FC/ 8600 FH IAW A320 SRI 57-21-11-205-036
